A blow by blow account of Mirapex and my findings

Discussion in 'Fibromyalgia Main Forum' started by charlie21, Oct 9, 2006.

  1. charlie21

    charlie21 New Member

    Day 1 10th October 2006

    It is my first night on Mirapex, in the u.k. we call it Mirapexin 0.088 mg. I took one at 7.00 p.m. three hours before bedtime as instructed. In bed by 10.00 p.m. First thing I noticed was my lips were tingling, but soon passed off. My feet felt very cold, and had trouble warming them up for a while which isn't normal for me, legs were tingling, and then I got the sensation you feel when your feet have been cold or numb even for so long, you know when the circulation is beginning to come back, and then they were glowing nice and warm. I fell asleep for about an hour and a half, dreaming a lot, nothing awful, and jumping myself awake often. Two hours later, I am up having a cup of tea and writing to you. Now bear in mind this is very early days, and my body has to accept this new drug. I am going to stick with it. Because I work for a consultant psychiatrist, we have found that many of our clients come off their drugs far to soon, in fact some only give it a few days, and they have already made up their minds it isn't working. I am going to persist, and tomorrow when I go to work, I will be having one three times a day. Will keep you posted. Charlie


    BACK | REPLY


  2. BEARANDBUGSMOM

    BEARANDBUGSMOM New Member

    absolutely keep us informed of your findings! I sure hope it brings some help.

    Blessings,
    Kelly
  3. alaska3355

    alaska3355 New Member

    has been a lifesaver for me....for my restless legs. I have taken it for 6 years with absolutely no ill effects. I guess it affects people differently. Good luck, Charlie.
  4. charlie21

    charlie21 New Member

    Willow I am not saying I wouldn't come off it, if I was really feeling bad, because I probably would, but not for at least say a week to ten days, would be reasonable to see if you are getting the benefits from it. Now I am on a very small dose of 0.088, 3 times daily, in fact this is my first day,this is the minimum you can take I believe, it should then be gently increased about every two weeks, until you feel you are at the right dosage. Last night I took my first one, and it wasn't a fantastic night, lots of dreaming, stabbing feeling in lips and finger tips, and the feeling that I had really cold feet, but when I felt them they were warm. I was jumping awake constantly, until I eventually got up. Now today I will be starting on my 3 x a day. My aching had reduced, and muscle spasms too, but still not gone, but remember my dose can be increased. I have found my coordination is slightly out of sink as well, but not too much to interfere with my job. I have my third tablet this evening 3 hours before I go to bed, and hopefully will have a better night. Will write my finding in my journal. Did you start on a really low dose, because this drug I am told is quite strong, which is why it should be introduced gradually. Hope I have been helpful. Charlie
  5. PITATOO

    PITATOO Member

    Yes please keep us informed. I tried it over a year ago and quit right away because of side effects. I did not give it time and have been thinking about trying it again.

    Thanks, Bobby
  6. Mikie

    Mikie Moderator

    Keep us posted and good luck to you.

    Love, Mikie